# SDR DALA2024082208337

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 89,733 hours, 11,817 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 OXYGEN PANEL FOR MASK IN 38AB DETACHED. CORRECTIVE ACTION: RE-SECURED PANEL AND RE-PACKED MASK PER A330 AMM 35-23. OK FOR SERVICE. (6052542)
